MathSciNet Relay Station
MathSciNet bibliographic data
MR722115 52A35 (05C10 52A01 52A30 54H99)
van de Vel, M. Matching binary convexities. Topology Appl. 16 (1983), no. 3, 207–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement